# SDR SIMA20130129008

- Difficulty date: January 29, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N812AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145531
- Aircraft time: 27,397 hours, 24,202 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE EMERGENCY LIGHT WIRE PANEL 241BF HAS A BROKEN CONNECTOR.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED THE BROKEN EMERGENCY LIGHT WIRE AT SP9501 NEXT TO THE FLOORBOARD PANEL, REPAIRED IAW EMB 140 SWPM 20-21-01, AND EMB140 SWPM 20-50-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
